Novel family of exponential estimators using information of auxiliary attribute


ZAMAN T., KADILAR C.

JOURNAL OF STATISTICS & MANAGEMENT SYSTEMS, vol.22, no.8, pp.1499-1509, 2019 (ESCI) identifier

Abstract

In this article, we propose a family of exponential ratio estimators for the estimation of the population mean of the study variable using the information of the population proportion possessing the certain attributes. We obtain the mean squared error (MSE) equations for all proposed ratio exponential estimators and find theoretical conditions that make the proposed estimators more efficient than the Naik and Gupta (1996) estimator and the ratio exponential estimator suggested by Singh et al. (2007). In addition, these conditions are supported by an application with original data sets.